# SDR SWAA2024100227977

- Difficulty date: August 19, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 312 FLOOR BEAM; LBL18; WL208; UPPER FLANGE FWD HOLE<[01] BS 312 FLOOR BEAM UPPER FLANGE LBL 18 WL 208 WILL BE REPAIRED ON CUST CARD TTG8Q00VBKLP;[02] VERIFIED ITEM 1.
